Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 192, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 25, 2006, 9:41 PM CDT for Pottawatomie County, Riley County, Wabaunsee County, Kansas. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2006, 9:41 PM CDT (02:41 UTC)
- Expired
- Aug 25, 2006, 10:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 9:59 PM CDT | TSTM WND DMG | Wamego, KS | TREE REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2994 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 260242 SVRTOP KSC149-161-197-260345- /O.NEW.KTOP.SV.W.0192.060826T0241Z-060826T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 941 PM CDT FRI AUG 25 2006 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS POTTAWATOMIE COUNTY IN NORTHEAST KANSAS SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS * UNTIL 1045 PM CDT * AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MANHATTAN...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MANHATTAN... ST. GEORGE... WESTMORELAND... LOUISVILLE... WAMEGO... BELVUE... ST. MARYS... MAPLE HILL... LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3942 9666 3908 9665 3908 9604 3944 9609 $$
3 follow-up statements
000 WWUS53 KTOP 260254 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 954 PM CDT FRI AUG 25 2006 KSC149-161-197-260345- /O.CON.KTOP.SV.W.0192.000000T0000Z-060826T0345Z/ RILEY-POTTAWATOMIE-WABAUNSEE- 954 PM CDT FRI AUG 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTH CENTRAL WABAUNSEE...POTTAWATOMIE AND SOUTHEASTERN RILEY COUNTIES... AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHEAST OF MANHATTAN...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ST. GEORGE...WESTMORELAND...LOUISVILLE...WAMEGO...BELVUE AND ST. MARYS. STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE LIKELY IN SEVERE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3939 9660 3908 9665 3908 9604 3944 9609 $$
000 WWUS53 KTOP 260308 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1006 PM CDT FRI AUG 25 2006 KSC161-260316- /O.CAN.KTOP.SV.W.0192.000000T0000Z-060826T0345Z/ RILEY- 1006 PM CDT FRI AUG 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR RILEY COUNTY HAS BEEN CANCELLED... AT 1006 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3939 9660 3908 9638 3908 9604 3944 9606 $$ KSC149-197-260345- /O.CON.KTOP.SV.W.0192.000000T0000Z-060826T0345Z/ POTTAWATOMIE-WABAUNSEE- 1006 PM CDT FRI AUG 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTH CENTRAL WABAUNSEE AND POTTAWATOMIE COUNTIES... AT 1004 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. GEORGE...OR ABOUT 9 MILES EAST OF MANHATTAN...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... LOUISVILLE...WAMEGO...BELVUE...ST. MARYS AND EMMETT. AT 959 PM...SPOTTERS REPORTED A LARGE TREE WAS BLOWN DOWN BY THE THUNDERSTORMS. STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE LIKELY IN SEVERE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3939 9660 3908 9638 3908 9604 3944 9606 $$
000 WWUS53 KTOP 260340 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1040 PM CDT FRI AUG 25 2006 KSC149-197-260350- /O.EXP.KTOP.SV.W.0192.000000T0000Z-060826T0345Z/ POTTAWATOMIE-WABAUNSEE- 1040 PM CDT FRI AUG 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABAUNSEE AND POTTAWATOMIE COUNTIES WILL EXPIRE AT 1045 PM CDT... AT 1040 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3939 9660 3908 9638 3908 9604 3944 9606 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:25 PM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Aug 25, 3:25 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CDT FRI AUG 25 2006 .DISCUSSION... PRECIPITATION TRENDS AND TEMPERATURES CONTINUE TO BE MAIN FORECAST CONCERNS THROUGH SATURDAY. LATEST WATER VAPOR SHOWING SHORTWAVE IN SOUTHWEST ADVANCING EASTWARD ACROSS COLORADO WITH MUCH STRONGER UPSTREAM TROUGH BACK INTO THE ID AREA. AT THE SFC...FRONT HAS BECOME NEARLY STATIONARY FROM NEAR HIAWATHA SOUTHWEST TO SOUTH OF MINNEAPOLIS. MOISTURE HAS POOLED TO THE EAST OF THE FRONT WITH LOW TO MIDDLE 70S DEWPOINTS AND WITH CONVECTIVE INHIBITIONS DECREASING POTENTIAL FOR SFC BASED CONVECTION THIS AREA IS INCREASING. FURTHER SOUTH ACROSS THE SOUTHERN CWA... MORE ELEVATED CONVECTION CONTINUES TO DEVELOP ON A SCATTERED BASIS WITHIN AREA OF HIGHER INHIBITIONS. WILL GO WITH WITH SCT TO LIKELY POPS ACROSS THE CWA THIS EVENING AND INCREASE OVERNIGHT AS MCS TRIES TO DEVELOP WEST AND SPREAD EASTWARD...ESPECIALLY SOUTHERN CWA...AS 850 WINDS BACK AND LOW LEVEL JET INCREASES. APPEARS AT THIS POINT THAT THE HEAVIEST RAINFALL TONIGHT IN THE 1-2 INCH RANGE WILL BE SOUTH OF I-70...WITH LIGHTER AMOUNTS NORTH. THE SOUTH IS THE DRIEST PART OF THE CWA WITH 3-6 HOUR FLASH FLOOD INDICES GENERALLY IN THE 2.5 TO 3.5 INCH RANGE. THEREFORE...NO PLANS AT THIS POINT TO GO WITH A FLASH FLOOD WATCH...BUT WILL NEED TO MONITOR EVENING TRENDS FOR ANY FURTHER NORTHWARD SHIFT TO THE AXIS OF THE HEAVY RAINFALL INTO THE NORTHERN PORTIONS OF THE CWA WHERE FFG INDICES ARE LOWER. WILL HAVE TO MONITOR CONVECTIVE TRENDS INTO TOMORROW FOR POSSIBLE HEAVY RAINFALL TONIGHT COUPLED WITH SIGNIFICANT RAINFALL AGAIN ON SATURDAY. WILL KEEP HEAVY RAINFALL MENTION ALL AREAS TONIGHT WITH HIGHER POPS WITHIN REGION OF PRECIPITABLE WATER VALUES AROUND 2 INCHES....THEN GRADUALLY TAPER DOWN BY SATURDAY AFTERNOON AS MCS/REMNANTS SHIFT EASTWARD. THIS IN CONJUNCTION WITH CLOUDS...WILL KEEP HIGHS DOWN ON SATURDAY TO THE UPPER 70S TO LOWER 80S. ACTIVE PORTION OF THE EXTENDED IS THROUGH MONDAY. TROF MOVING EAST FROM THE PAC NW KEEPS FLOW OVER THE STATE SOUTHWESTERLY...EJECTING SHORTWAVES INTO THE STATE THROUGH THE PERIOD. BIG IMPACT WILL BE POSITION OF THE FRONT...AND FORECAST WILL LIKELY SEE SOME ADJUSTMENTS AS FINER DETAILS RESOLVE. CONVECTION ON SATURDAY MAY SEND BOUNDARY INTO NORTHERN OK SATURDAY NIGHT. GFS TAKES THIS SOLUTION AND KEEPS MOST PRECIP TO OUR SOUTH...HOWEVER BRINGS 850MB FLOW AROUND FROM THE SOUTH AND SOUTHEAST WHICH COULD LEAD TO SOME OVERRUNNING OVER THE FRONT. NAM IS SIMILAR BUT SHIFTS CONVERGENCE SLIGHTLY FARTHER NORTH INTO NE KS. THEREFORE HAVE GONE WITH GENERALLY SCATTERED POPS INCREASING FROM NORTH TO SOUTH...WHERE BOUNDARY IS MORE LIKELY TO SET UP AND AREA IS MORE LIKELY TO EXPERIENCE OVERRUNNING. ENTIRE STATE ALSO COMES UNDER BROAD DIFFLUENT FLOW AHEAD OF UPPER TROF OVER CO/WY/NE AT THAT TIME. MAY HAVE TO CONTEND WITH SUBSIDENCE FROM SATURDAY CONVECTION WHICH COULD IMPACT PRECIP ON SUNDAY. TIME WILL TELL. TRICK FOR MONDAY DURING THE DAY WILL BE DRY SLOT WRAPPING AROUND THE BASE OF THE UPPER TROF INTO NE KS. HAVE KEPT SCT POPS ACROSS THE AREA OVERNIGHT AS COOLER DRIER AIR GETS A REINFORCING PUSH ACROSS THE AREA THROUGH 12-18Z WHICH SHOULD GENERATE PRECIP AS IT MOVES THROUGH. UPPER TROF THEN SLOWS PROGRESS ACROSS NEBRASKA...AND WITH SLOW EXIT WILL HANG ONTO SOME ISOLD POPS THROUGH THE AFTERNOON HOURS. QUIETER PERIOD TUES-FRI...AS HIGH PRESSURE SETTLES INTO THE NORTHEAST AND KEEPS 850 TEMPS IN THE 14-18C RANGE WITH A VERY SLOW WARMUP THROUGH THE PERIOD. DIDNT MAKE TOO MANY CHANGES TO EXTENDED. 67 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 25, 4:50 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 450 PM CDT FRI AUG 25 2006 KSZ008>012-020>024-026-034>040-054>056-058-059-262200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 450 PM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA LATE THIS AFTERNOON...AND BECOME MORE WIDESPREAD TONIGHT. SOME OF THE STORMS MAY BE SEVERE...MAINLY ALONG AND TO THE SOUTH OF A HIAWATHA...MANHATTAN TO MINNEAPOLIS LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARD WITH THE STRONGER STORMS. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE FOR THUNDERSTORMS CONTINUES OVER ALL THE AREA THROUGH MONDAY...DECREASING TO A SLIGHT FOR THUNDERSTORMS SOUTH OF INTERSTATE 35 BY TUESDAY. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE SATURDAY NIGHT AND SUNDAY MORNING. AGAIN...LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Aug 25, 8:19 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL POMONA LAKE 38.67N 95.58W
08/25/2006 E1.75 INCH OSAGE KS EMERGENCY MNGR
40 TO 50 MPH WINDS AS WELL
&&
SMITHLocal storm report, Aug 25, 8:26 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
826 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL POMONA 38.61N 95.45W
08/25/2006 E1.00 INCH FRANKLIN KS EMERGENCY MNGR
&&
SMITHLocal storm report, Aug 25, 8:37 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM NON-TSTM WND DMG 2 N POMONA 38.64N 95.45W
08/25/2006 FRANKLIN KS EMERGENCY MNGR
POWER LINES AND TREES REPORTED BLOWN DOWN IN POMONA AREA.
&&
BYRNELocal storm report, Aug 25, 9:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 2 SW ENTERPRISE 38.88N 97.14W
08/25/2006 E65 MPH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Aug 25, 9:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST HOPE 38.69N 97.08W
08/25/2006 E60 MPH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Aug 25, 9:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
926 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 1 W RILEY 39.30N 96.85W
08/25/2006 E60 MPH RILEY KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:11 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 44 min |
| Aug 25, 7:22 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 38 min |
| Aug 25, 7:33 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 42 min |
| Aug 25, 7:54 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 35 min |
| Aug 25, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Aug 25, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 61 min |
| Aug 25, 8:39 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 51 min |
| Aug 25, 8:53 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 43 min |
| Aug 25, 9:06 PM CDT | Severe Thunderstorm Warning | TOP | Riley | 39 min |
| Aug 25, 9:10 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 31 min |
| Aug 25, 9:13 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 32 min |
| Aug 25, 9:26 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 64 min |
| Aug 25, 9:55 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 50 min |
| Aug 25, 10:19 PM CDT | Flash Flood Warning | TOP | Shawnee | 4 hr |
| Aug 25, 10:23 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 52 min |
| Aug 25, 10:52 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.